Skip to content
Sleepy
avatar
BigO5 posted:
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had this problem. If so, want did you do?
Was this Helpful?
2 of 12 found this helpful
Reply
 
avatar
davedsel57 responded:
Hello.

You really need to discuss all side affects from prescription medications with your doctor. This may or may not be related to the medication or some other type of medical condition. Contact your doctor for evaluation asap.
Click on my user name or avatar picture to read my story. Blessings, Dave


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

Sleepy
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.